# SDR DALA1030239865

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN AFT PRESSURE BULKHEAD UPPER DOOR FRAME -21 HAS .5 INCH CRACK AT RIVNUT.  REPAIRED PER SRM 53-13-3 & DWG 5917579.
